Density of simple partial fractions with poles on the circle in weighted spaces for the disk and the interval
DOI:
https://doi.org/10.21638/spbu01.2024.105Abstract
Approximation properties of simple partial fractions (the logarithmic derivatives of algebraic polynomials) having all poles on the unit circle are investigated. We obtain criteria for the density of such fractions is some classical integral spaces: in the spaces of functions summable with degree p in the unit interval with the ultraspheric weight and in the (weighted) Bergman spaces of functions analytic in the unit disk and summable with degree p over the area of the disk. Our results generalize to the case of an arbitrary exponent p > 0 the known criteria by Chui and Newman and by Abakumov, Borichev and Fedorovskiy for the Bergman spaces with p = 1 and p = 2, correspondingly.Keywords:
simple partial fraction, Bergman space, Chui’s problem
Downloads
Download data is not yet available.
Downloads
Published
2024-05-10
How to Cite
Komarov, M. A. (2024). Density of simple partial fractions with poles on the circle in weighted spaces for the disk and the interval. Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 11(1), 96–107. https://doi.org/10.21638/spbu01.2024.105
Issue
Section
Mathematics
License
Articles of "Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy" are open access distributed under the terms of the License Agreement with Saint Petersburg State University, which permits to the authors unrestricted distribution and self-archiving free of charge.